# SDR ASAA2016022315786

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM ANGLE AT BS 500L LBL 24 TO RBL 24 CORRODED SEVERAL PLACES. ACFT GROUNDED. REMOVED CORROSION ON FWD PIT FLOOR SUPPORT ANGLE AT BS 500L, LBL24 TO RBL24 IAW SRM 51-10-02.  ORIGINAL THICKNESS IS .080 IAW DWG 143A9485, REMAINING THICKNESS IS .060, REMOVED .020.  FOUND TO BE OUT OF LIMITS.  R & R WITH NEW SUPPORT IAW SRM 51-40-02 & BAC DWG 143A9485, REV B.
